# SDR FDEA200909123290

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD AFT 311N5046-31 SKIN ASSY HAS CORROSION ON INTERIOR SURFACE BETWEEN FWD ACCESS DOOR OPENING AND PRECOOLER OPENING.  REMOVED CORROSION FROM INTERIOR SURFACE IAW SRM 54-50-01 ORIGINAL MATERIAL 0.90 INCH, MATERIAL LOSS 0.013", MAT REMAINING 0.077 INCH,  L= 5.5 INCH, W= 2.0 INCHES, D= 0.013 FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01, DETAIL 5, FIG 101, RECEIVED AND COMPLIED WITH EA F-5450-131112 DATED 08/10/09, TREATED AND PRIMED REWORKED AREA IAW SRM 51-20-01 AND SOPM 20-43-03 THIS IS A CATEGORY "A" MAJOR REPAIR.
